MAUDE Adverse Event Report: RELIGN CORPORATION 3 IN 1 SHAVER 4.2MM

RELIGN CORPORATION 3 IN 1 SHAVER 4.2MM
Model Number N/A
Medical Device Problem Codes Flaked (1246); Peeled/Delaminated (1454); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is recorded with zimmer biomet under (b)(4).This medwatch is being filed as an initial report.Additional related reports: 0001526350-2024-00090.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : device discarded.
 
Event or Problem Description
It was reported that the 4.2mm relign 3-in-1 blades giving off metal flakes/shaving into the patient during knee scope.No information was provided as to whether all of the flakes had been removed.There was no reported patient harm, or delay.Due diligence is in process, no further information is available at this time.
 
Additional Manufacturer Narrative
This event is recorded with zimmer biomet under (b)(4).Multiple mdr reports were filed for this event, please see associated report: 0001526350-2024-00090-1.This medwatch is being filed to relay additional information.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the 4.2mm relign 3-in-1 blades giving off metal flakes/shaving into the patient during knee scope.The patient did not retain any of the foreign particles.There was no reported patient harm, or delay.Due diligence is complete.No further information is available.As no additional information is available, we are unable to provide further information.

Brand Name
3 IN 1 SHAVER 4.2MM
Common Device Name
SHAVER
Manufacturer (Section D)
RELIGN CORPORATION
655 campbell technology pkwy
suite 275
campbell CA 95008
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key18526099
Report Number0001526350-2024-00091
Device Sequence Number17759633
Product Code HRX
UDI-Device Identifier00859273007083
UDI-Public(01)00859273007083(17)250211(10)F23B11-03
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K162770
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2025
Device Model NumberN/A
Device Catalogue NumberR10008
Device Lot NumberF23B11-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer03/07/2024
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose